Theorem concerning a magic triangle

Shirali, Shailesh (2018) Theorem concerning a magic triangle. At Right Angles, 7 (2). pp. 86-90. ISSN 2582-1873

[img] Text - Published Version
Download (357kB)


Magic triangles and squares are often uses as a fun activity in the math class,but the magic of the mathematics behind such constructs is seldom explained and often left as an esoteric mystery for students. An article that can be used by teachers in the middle school (6-8) to justify to students that everything in mathematics has a reason and a solid explanation behind it. Plus a good way to practice some simple algebra.

Item Type: Articles in APF Magazines
Authors: Shirali, Shailesh
Document Language:
Uncontrolled Keywords: Magic triangle, perimeter magic triangle, magic sum, arithmetic progression
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University Publications > At Right Angles
Full Text Status: Public
Publisher URL:

Actions (login required)

View Item View Item